MathSciNet Relay Station
MathSciNet bibliographic data
MR865227 (87j:65059) 65H10
Martínez, J. M. A quasi-Newton method with a new updating for the $LDU$ factorization of the approximate Jacobian. Mat. Apl. Comput. 2 (1983), no. 2, 131–141.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement